RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 25, Issue 5(155)  


Embeddings and immersions in Riemannian geometry
M. L. Gromov, V. A. Rokhlin
3
The homotopy structure of the linear group of a Banach space
B. S. Mityagin
63
Methods of optimization and mathematical models in economics
L. V. Kantorovich
107
General schemes of necessary conditions for extrema and problems of optimal control
A. A. Milyutin
110
Some remarks on the infinite-dimensional problems of linear programming
A. M. Vershik
117
Superlinear point-set maps and models of economic dynamics
V. L. Makarov, A. M. Rubinov
125
Duality in mathematical programming and some problems of convex analysis
G. Sh. Rubinshtein
171
On polyanalytic functions
M. B. Balk, M. F. Zuev
203
Aleksandr Grigor'evich Sigalov (photo)
Aleksandr Grigor'evich Sigalov (obituary)
O. N. Golovin, G. M. Zhislin, A. S. Kronrod, E. M. Landis, L. A. Lyusternik, G. E. Shilov
227

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
235
Communications of the Moscow Mathematical Society
The filtration of Markov processes with jumps
L. I. Gal'chuk
237
Cycles that represent cohomology classes of the Lie algebra of formal vector fields
I. M. Gel'fand, D. B. Fuchs
239
A certain class of boundary value problems that has applications in the theory of multiwave transmission lines
M. H. Zakhar-Itkin
241
Winding numbers and $C$-flows
A. B. Katok
243
The form of the Poincaré series of the Cartan algebra
I. Z. Rozenknop
245
The principle of the invariance of the rotation
Yu. I. Sapronov
247
The local invertibility of a differentiable mapping
M. F. Sukhinin
249
The asymptotic behavior of rapidly oscillating solutions of hyperbolic difference equations
L. S. Frank
251

Mathematical Events in the USSR
Vitalii Arsen'evich Ditkin (photo)
Vitalii Arsen'evich Ditkin (on his sixtieth birthday)
A. A. Dorodnitsyn, M. A. Lavrent'ev, L. A. Lyusternik, A. P. Prudnikov
253
German Fedorovich Laptev (photo)
German Fedorovich Laptev (on his sixtieth birthday)
A. P. Norden, N. M. Ostianu, V. V. Ryzhkov
259

News
Fourth Voronezh Winter Mathematical School
S. G. Krein
265

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
267
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019